None found.

  • Size

    4 oz

    Description

    Other Information: Each 20 ml contains: sodium 20 mg. Store at 68 degrees - 77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). For ages 12 & over. Controls cough. Relieves chest congestion. Thins & loosens mucus. Better tasting! Same effective cough relief (compared to Robitusin cough + chest congestion DM (10 ml). See new dosing. Use dosage cup included. Now better tasting plus. Stronger and longer soothing action. Same effective relief. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call weekdays from 9am to 5pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com.

    Identifier

    00300318757123

    SKU/UPC

    30031875712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - Antihistamine, dextromethorphan HBr - Cough suppressant. Cough relief. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014329

    SKU/UPC

    32390001432

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & chest congestion dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & chest congestion. Non-drowsy. Relieves: coughs, chest congestion/mucus. Compare to robitussin cough & chest congestion dm active ingredient.

    Identifier

    00036800134423

    SKU/UPC

    3680013442

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    6 oz

    Description

    Chloraseptic® Sore Throat Phenol/Oral Anesthetic Sugar Free Cherry Flavor. New & Improved Taste. #1 Pharmacist Recommended. Works on Contact. Relieves Sore Throat. Easy to Control Sprayer. Sugar Free. Cherry Flavor. 6 fl oz (177 ml). Aspirin Free. Gluten Free. Uses: For the temporary relief of occasional minor irritation, pain, sore mouth and sore throat. Questions 1-800-552-7932. www.chloraseptic.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00378112011031

    SKU/UPC

    37811201103

    Manufacturer

    Medtech Products Inc.

    Brand

    Chloraseptic
  • Size

    8 oz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    6 oz

    Description

    Compare to chloraseptic active ingredient Fast relief

    Identifier

    00036800145429

    SKU/UPC

    3680014542

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever - Fever reducer: Acetaminophen. Cough Suppresant: Dextromethorphan HBr. Antihistamine: Doxylamine Succinate. Nasal Decongestant: Phenylphrine HCI. Quality Guaranteed: compare to vicks, Nyquil Severe active ingredients (this product is not manufactured or distributed by procter & gamble, distributor of Vicks NyQuil Severe). Gluten free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-888-423-0139. www.topcarebrand.com.

    Identifier

    00036800394001

    SKU/UPC

    3680039400

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    4 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough long-acting. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol 1.4%. Ages 12 & over. For adults. Cough. Long acting. Non-drowsy. Relieves: cough up to 8 hours. Compare to robitussin cough long-acting active ingredient.

    Identifier

    00036800215603

    SKU/UPC

    3680021560

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, Doxylamine Succinate, Dextromethorphan HBr. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014404

    SKU/UPC

    32390001440

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Top care® tussin dm sugar free cough & chest congestion non-drowsy: temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold; helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes; specially formulated for diabetics. Specially formulated for diabetics. Alcohol & sugar free for ages 12 & over. Non-drowsy, quality guaranteed. Compare to robitussin® cough & chest congestion sugar-free dm* active Ingredients.

    Identifier

    00036800358799

    SKU/UPC

    3680035879

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold, helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Store at 20-25 c (68-77 f). Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Alcohol free. For children & adults. Non-drowsy, relieves: coughs, chest congestion. Compare to robitussion cough dm active Ingredients*. Parents: learn about teen medicine abuse. See new dosing directions. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Parents: learn about teen medicine abuse.

    Identifier

    00036800162594

    SKU/UPC

    3680016259

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Each 5 ml contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Age 4+. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Cough suppressant. Expectorant. Cough. Chest congestion. Breaks up mucus. Alcohol free. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each dose of cherry-flavored Children's Mucinex Cough Liquid: controls cough; relieves chest congestion; breaks up mucus; alcohol-free. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824274645

    SKU/UPC

    36382427464

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    3 oz

    Description

    Other Information: Each 5 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Dextromethorphan polistirex extended-release suspension (cough suppressant). Day or night. Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit our web site: www.delsym.com. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824171630

    SKU/UPC

    36382417163

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: sodium 81 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/Sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. Alcohol 10%. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900038424

    SKU/UPC

    32390003842

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Relieves cough, chest congestion, mucus Dose cup included Compare to robitussin cough & chest congestion

    Identifier

    00036800327238

    SKU/UPC

    3680032723

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Each 20 ml Contains: Sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Adult. For ages 12+. Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Controls cough. Relieves chest congestion. Thins & loosens mucus. Taste the real honey. Made with real honey. The source certified honey. Gluten Free. No artificial colors. New! Honey: This new dynamic duo combines the great taste of natural honey you want with the powerful, effective cough relief you need. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org.

    Identifier

    00300318756126

    SKU/UPC

    30031875612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: For ages 12 & over. Dextromethorphan HBr (cough suppressant). Relieves cough for up to 8 hours. Non-drowsy. Liqui-Gels (liquid-filled capsules). Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call weekdays from 9 AM-5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Made in India.

    Identifier

    00300318741207

    SKU/UPC

    30031874120

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    8 oz

    Description

    Topcare tussin cf non-drowsy cough & cold, a cough suppressant, expectorant & nasal decongestant. Relieves: coughs, stuffy nose, chest congestion/mucus. Compare to robitussin cough & cold cf active Ingredients*. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & cold cf. Relieves coughs, stuffy nose & chest congestion/mucus. Dosage cup included. Alcohol free. Quality guaranteed.

    Identifier

    00036800771321

    SKU/UPC

    3680077132

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Relieves cough, chest congestion, mucus Dose cup included Compare to robitussin cough & chest congestion

    Identifier

    00036800327221

    SKU/UPC

    3680032722

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Compare to robitussin® chest congestion active ingredient.* Use: helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin® chest congestion. Alcohol free; for ages 12 & over Relieves chest congestion mucus

    Identifier

    00036800130067

    SKU/UPC

    3680013006

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Cough suppressant/Expectorant. Non-drowsy. Relieves: Coughs plus Chest congestion. Alcohol-free cough formula. Physician recommended. Choose the formula that's right for your specific symptoms! Cough: Formulas to treat: Cough; Long-acting relief; Chest congestion. Dosage cup provided.

    Identifier

    00300318685129

    SKU/UPC

    30031868512

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Identifier

    00342300057118

    SKU/UPC

    34230005711
  • Size

    4 oz.

    Description

    Guaifenesin, USP (expectorant). Non-drowsy. Relieves: chest congestion/mucus. For ages 12 & over. Alcohol-free. Each teaspoon contains sodium (2 mg). Dosage cup included.

    Identifier

    00300318624135

    SKU/UPC

    30031862413

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    6 oz

    Description

    Acetaminophen - Aches, fever; Dextromethorphan - Cough; Doxylamine - Sneezing, runny nose; Pseudoephedrine - Nasal Congestion. The nighttime, sniffling, sneezing, coughing, aching, stuffy head, fever, sleep better to feel better medicine. Alcohol 10%. Each tablespoonful contains sodium 17 mg.

    Identifier

    00323900001121

    SKU/UPC

    32390000112

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Expectorant/nasal decongestant. Loosens & relieves chest congestion. Clears nasal stuffiness. Alcohol-free. Why are Robitussin Products chosen more often? Recommended by more doctors and pharmacists than any other cough formula. Reliable and effective formulas for the whole family. Non-drowsy and non-narcotic formulas. Robitussin - PE. Nasal Stuffiness & Chest Congestion with Dry Cough? Clears nasal passages to restore freer breathing through the nose; loosens and relieves chest congestion.

    Identifier

    00300318695128

    SKU/UPC

    30031869512

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    5 oz

    Description

    Zarbee's® Naturals Cough Syrup + Mucus with Dark Honey & Ivy Leaf Grape. Dark honey and Ivy leaf extract help your child when they are coughing to clear mucus*. #1 Pediatrician recommended‡. Safe & effective for children 12 months+. Dietary supplement. Natural grape flavor. 5 fl oz. (148 ml). Zarbee's story: Dr. Zak Zarbock, a pediatrician and father, couldn't find effective chemical-free products to keep the whole family healthy, so he created his own products including handpicked natural ingredients, whenever possible. The result is Zarbee's Naturals. Our children's cough syrups are specially formulated, proprietary blends of dark honey made to safely coat the throat and calm occasional coughs*. Recommended uses: Coughs*. Irritated throats*. Hoarseness*. Immune system support*. Safe & effective. Soothes coughs associated with hoarseness, dry throat, and irritants*. Made with our proprietary dark honey blend and english Ivy leaf extract help your child when they are coughing to clear mucus*. No drugs or alcohol. No artificial sweeteners. No artificial flavors. No dyes. Gluten-free. Made with foreign and domestic ingredients. ‡Zarbee's Naturals is the #1 pediatrician recommended cough syrup brand for children 6 years and under. *These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease. 100% Recyclable materials. Please recycle. Call: 1-877-528-0420 or Visit us online at www.zarbees.com.

    Identifier

    00858438005230

    SKU/UPC

    85843800523

    Manufacturer

    Zarbee's, Inc.

    Brand

    Zarbee's
  • Size

    5 oz

    Description

    Zarbee's® Naturals Cough Syrup Dark Honey Grape. Soothes coughs associated with hoarseness, dry throat, and irritants*. #1 Pediatrician recommended‡. Safe & effective for children 12 months+. Dietary supplement. Natural grape flavor. 5 fl oz. (148 ml). Zarbee's Story: Dr. Zak Zarbock, a pediatrician and father, couldn't find effective chemical-free products to keep the whole family healthy, so he created his own products including hand picked natural ingredients, whenever possible. The result is Zarbee's naturals. Our children's cough syrups are specially formulated, proprietary blends of dark honey made to safely coat the throat and calm occasional coughs.* Recommended uses: Soothes coughs associated with hoarseness, dry throat and irritants*. Coughs.* Irritated throats*. Hoarseness*. Immune system support*. Safe & effective: Made with our proprietary Dark Honey Blend.* With vitamin C and Zinc for immune support.* No drugs or alcohol . No artificial sweeteners. No artificial flavors. No dyes. Gluten-free. Made with foreign and domestic ingredients. *These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease. ‡Zarbee's Naturals is the #1 Pediatrician recommended cough syrup brand for children 6 years and under. 100% Recyclable material. Please recycle. Call: 1-877-528-0420 or Visit us online at: www.zarbees.com.

    Identifier

    00858438005209

    SKU/UPC

    85843800520

    Manufacturer

    Zarbee's, Inc.

    Brand

    Zarbee's
  • Size

    5 oz

    Description

    Zarbee's® Naturals Children's Cough Syrup + Mucus Nighttime Natural Grape Flavor. #1 Pediatrician recommended*. 25% More bonus pack. Limited time offer! Dark honey and ivy leaf extract help your child when they are coughing to clear mucus*. Cough syrup brand for children 6 years and under. Safe & effective for children 2 years+. Pediatrician recommended. Dietary supplement. Zarbee's story: Dr. Zak Zarbock, a pediatrician and father, couldn't find effective chemical-free products to keep the whole family healthy, so he created his own products including handpicked natural ingredients, whenever possible. The result is Zarbee's Naturals. Our children's cough syrups are specially formulated, proprietary blend of dark honey formulated to safely coat the throat and calm occasional coughs.* Made in USA with foreign and domestic ingredients. Visit us online at zarbees.com or call 1-877-528-0420. Safe & effective: Soothes coughs associated with mucus, hoarseness and irritants.* Made with our proprietary dark honey blend and English ivy leaf extract to help your child when they are coughing to clear mucus*. Melatonin promotes peaceful sleep in children.* No drugs or alcohol. No dyes. No artificial flavors. No artificial sweeteners. Gluten-free. Please recycle. Printed on 100% Recyclable materials using soy-based inks.

    Identifier

    00858438005254

    SKU/UPC

    85843800525

    Manufacturer

    Zarbee's, Inc.

    Brand

    Zarbee's
  • Size

    1 ct

    Identifier

    00858438005445

    SKU/UPC

    85843800544
  • Size

    4 oz

    Description

    Dietary Supplement. Ages 12 mo+. For coughs. Everything they need. Nothing they don't. 100% natural. Soothes coughs day or night. Only 3 ingredients. Questions? 1-800-754-8853 Mon.-Fri. 8 am to 8 pm EST. LittleRemedies.com. My family highly recommends this product! - Jodi - Suffern, NY. We value your opinion: Visit LittleRemedies.com/Products to review any one of our products! LittleRemedies.com. Facebook. Little Remedies believes less is more and makes each of our products with the fewest and most natural ingredients we can sue without sacrificing the product's effectiveness. No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. No high fructose corn syrup. (This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.) Made in USA.

    Identifier

    00756184107379

    SKU/UPC

    75618410737

    Manufacturer

    Medtech Products

    Brand

    Little Remedies
  • Size

    4 fl oz

    Description

    Other Information: Phenylketonurics: contains phenylalanine 8.4 mg per teaspoonful (5 ml). Store at room temperature 68-77 degrees F (20-25 degrees C0. Keep tightly closed. Misc: Relieves coughs. Soothes throat. Relieves chest congestion. No sodium; dye; sorbitol; fructose. Safe for diabetics. Sugar & alcohol free! Gluten free. Call 1-800-899-3166 Mon-Thurs 9:00 am-5:00 pm EST, Fri 9:00 am - 2:30 pm EST. Serious side effects associated with use of this product may be reported to this number. Visit us online at www.diabetic products.com. The Diabetic Tussin Difference: All of our products are specifically formulated for diabetics and those on sugar or sodium restricted diets. Sugar Restricted Diet: This product is 100% free from sugar, alcohol, honey, fructose, & sorbitol. Sodium Restricted Diet: This product is 100% free from sodium. This product is also 100% free from narcotics, decongestants, and dyes. Your doctor or pharmacist is your best source of information on any of our products for diabetics. Made in the USA.

    Identifier

    00760569064041

    SKU/UPC

    76056906404

    Manufacturer

    Hi Tech Pharmaceuticals

    Brand

    Diabetic Tussin
  • Size

    5 oz

    Description

    Zarbee's® Naturals Nighttime Cough Syrup Dark Honey Nighttime. Soothes coughs associated with hoarseness, dry throat, and irritants*. #1 Pediatrician recommended‡. Safe & effective for children 2 years+. Dietary supplement. Natural grape flavor. 5 fl oz. (148 ml). Zarbee's Story: Dr. Zak Zarbock, a pediatrician and father, couldn't find effective chemical-free products to keep the whole family healthy, so he created his own products including handpicked natural ingredients, whenever possible. The result is Zarbee's Naturals. Our children's cough syrups are specially formulated, proprietary blends of dark honey made safely coat the throat and calm occasional coughs*. Recommended Uses: Coughs*. Irritated throats*. Hoarseness*. Immune system support*. Promotes peaceful sleep*. Safe & effective. Made with our proprietary dark honey blend and melatonin*. Melatonin promotes peaceful sleep in children*. No drugs or alcohol. No artificial sweeteners. No artificial flavors. No dyes. Gluten-free. Made with foreign and domestic ingredients. ‡Zarbee's Naturals is the #1 pediatrician recommended cough syrup brand for children 6 years and under. *These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease. 100% Recyclable materials. Please recycle. Call: 1-877-528-0420 or Visit us online at www.zarbees.com.

    Identifier

    00858438005216

    SKU/UPC

    85843800521

    Manufacturer

    Zarbee's, Inc.

    Brand

    Zarbee's
  • Size

    4 oz

    Description

    Children's Mucinex® Chest Congestion Expectorant Grape Flavor Liquid. Guaifenesin 100mg. Breaks up mucus. Alcohol-free. Age 4+. Also look for Children's Mucinex®. Mini-melts. Great-tasting. Chest-congestion relief in fun-to-take, convenient granule packets! Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Questions 1-866-MUCINEX (1-866-682-4639). You may also report side effects to this phone number. Dosing cup included. Each dose of grape-flavored children's Mucinex® chest congestion liquid. Relieves chest congestion. www.mucinex.com. Reckitt Benckiser. © 2013 RB.

    Identifier

    00363824273648

    SKU/UPC

    36382427364

    Manufacturer

    Reckitt Benckiser

    Brand

    Children's Mucinex
  • Size

    10 oz

    Description

    Acetaminophen - aches, fever. Dextromethorphan - cough. Doxylamine - sneezing runny nose. Alcohol 10%. Each Tablespoon Contains: sodium 18 mg.

    Identifier

    00323900011120

    SKU/UPC

    32390001112

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    3 oz

    Description

    Other Information: Each 5 ml contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Day or night. Dextromethorphan polistirex extended-release oral suspension (cough suppressant). 12 hour cough relief. Alcohol-free. Questions? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. You may also report side effects to this number. See back panel for full dosing directions. Contains no fever reducer or pain reliever. Dosing cup included. For most recent product information, visit www.robitussin.com. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318753033

    SKU/UPC

    30031875303

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 10 ml Contains: sodium 11 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (Cough suppressant). Relieves: Cough up to 8 hours. Ages 6 & over. See new dosing information. Alcohol-free. Use dosage cup included. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action and control your child's cough. Should be 18 or older ot purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318694121

    SKU/UPC

    30031869412

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 20 ml contains: sodium 14 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Controls cough. Relieves runny nose & sneezing. Better tasting! Same effective nighttime relief (Compared to Robitussin Nighttime Cough DM Max [10 ml]). For ages over 12 & over. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. Maximum strength claim based on maximum levels of active ingredients per dose. For most recent product information, visit www.robitussin.com. Better tasting plus stronger soothing action (Compared to Robitussin Nighttime Cough DM Max [10 ml]). Same maximum strength relief. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org.

    Identifier

    00300318718131

    SKU/UPC

    30031871813

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    6 oz

    Description

    Nasal congestion relief. Dextromethorphan HBr - cough; Phenylephrine HCI - nasal congestion. Each Tablespoon Contains: sodium (37g).

    Identifier

    00323900009592

    SKU/UPC

    32390000959

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Other Information: Each 5 ml contains: sodium 3 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Now for ages 4 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Relieves: chest congestion/mucus; cough. Non-drowsy. New dosing information. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to providing soothing action, control your child's cough plus relieve other cold symptoms. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318715109

    SKU/UPC

    30031871510

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (Cough Suppressant). Doxylamine Succinate (Antihistamine). Relieves: cough; itchy throat; runny nose. Cough control. For ages 12 & over. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. Maximum strength claim based on maximum levels of active ingredients per dose. Use dosage cup included. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your other cold symptoms. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318717127

    SKU/UPC

    30031871712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    3 oz

    Description

    Other Information: Each 5 ml contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Dextromethorphan polistirex extended-release oral suspension (cough suppressant). Contains sodium metabisulfite, a sulfite that may cause allergic-type reactions. Alcohol-free. Questions? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. You may also report side effects to this number. See back panel for full dosing directions. Contains no fever reducer or pain reliever. Dosing cup included. For most recent product information, visit www.robitussin.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318655108

    SKU/UPC

    30031865510

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    10 oz

    Description

    Acetaminophen - aches, fever, dextromethorphan - cough, doxylamine - sneezing, runny nose. Alcohol 10%. Each tablespoon contains: sodium 19 mg.

    Identifier

    00323900007321

    SKU/UPC

    32390000732

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    10 oz

    Description

    Dextromethorphan HBr - cough. Guaifenesin - expectorant. Maximum strength 4 hour formula. Non-drowsy. Each tablespoon contains sodium 25 mg.

    Identifier

    00323900011816

    SKU/UPC

    32390001181

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - antihistamine, dextromethorphan HBr - cough suppressant. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014312

    SKU/UPC

    32390001431

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Ages 6 & over. Chlorpheniramine maleate (antihistamine); Dextromethorphan HBr (cough suppressant). Relieves: cough up to 8 hours; runny nose. Alcohol-free. Use dosage cup included. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. For more recent product information, visit www.robitussin.com. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675.

    Identifier

    00300318693124

    SKU/UPC

    30031869312

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    3 oz

    Description

    Delsym® Children's 12 Hour Cough Relief Day Or Night Orange Flavored Cough Suppressant Liquid. Dextromethorphan polistirex. Extended-release suspension. Age 4+. For children & adults. Alcohol-free. Also available in grape flavor. Uses: Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants The impulse to cough to help you get to sleep. Dosing cup included. Contains no fever reducer or pain reliever. Questions 1-888-963-3382. You may also report side effects to this phone number. Please visit our web site: www.delsym.com. ©2014 RB.

    Identifier

    00363824276632

    SKU/UPC

    36382427663

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    3 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Each 5 ml contains: sodium 7 mg. Dosing cup provided. Misc: Dextromethorphan Polistirex Extended-Release Suspension (Cough Suppressant). Day or night. Sulfite free. Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit our website: www.delsym.com. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824175638

    SKU/UPC

    36382417563

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym